American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 83 found      Go to page: 1 2 3

[1] Kasra Rafi and Jing Tao. Uniform growth rate. Proc. Amer. Math. Soc. 144 (2016) 1415-1427.
Abstract, references, and article information   
View Article: PDF

[2] Matt Clay, Max Forester and Joel Louwsma. Stable commutator length in Baumslag--Solitar groups and quasimorphisms for tree actions. Trans. Amer. Math. Soc. 368 (2016) 4751-4785.
Abstract, references, and article information   
View Article: PDF

[3] Abhijit Pal and Akshay Kumar Singh. Relatively Hyperbolic Spaces. Contemporary Mathematics 639 (2015) 307-325.
Book volume table of contents   
View Article: PDF

[4] Danny Calegari and Alden Walker. Random groups contain surface subgroups. J. Amer. Math. Soc. 28 (2015) 383-419.
Abstract, references, and article information   
View Article: PDF

[5] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information   
View Article: PDF

[6] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information   
View Article: PDF

[7] Danny Calegari and Alden Walker. Integer hulls of linear polyhedra and scl in families. Trans. Amer. Math. Soc. 365 (2013) 5085-5102.
Abstract, references, and article information   
View Article: PDF

[8] Ursula Hamenstädt and Sebastian Hensel. Isoperimetric inequalities for the handlebody groups. Trans. Amer. Math. Soc. 365 (2013) 5313-5327.
Abstract, references, and article information   
View Article: PDF

[9] Martin Palmer. Homological stability for oriented configuration spaces. Trans. Amer. Math. Soc. 365 (2013) 3675-3711.
Abstract, references, and article information   
View Article: PDF

[10] Hyperbolicity and quasiconvexity detection. CBMS Regional Conference Series in Mathematics 117 (2012) 115-119.
Book volume table of contents
View Article: PDF

[11] Walls in cubical small-cancellation theory. CBMS Regional Conference Series in Mathematics 117 (2012) 95-99.
Book volume table of contents
View Article: PDF

[12] Virtually special quotients. CBMS Regional Conference Series in Mathematics 117 (2012) 107-114.
Book volume table of contents
View Article: PDF

[13] Finiteness properties of the dual cube complex. CBMS Regional Conference Series in Mathematics 117 (2012) 61-67.
Book volume table of contents
View Article: PDF

[14] Annular diagrams. CBMS Regional Conference Series in Mathematics 117 (2012) 101-105.
Book volume table of contents
View Article: PDF

[15] Cubical disk diagrams, hyperplanes, and convexity. CBMS Regional Conference Series in Mathematics 117 (2012) 15-30.
Book volume table of contents
View Article: PDF

[16] Overview. CBMS Regional Conference Series in Mathematics 117 (2012) 1-5.
Book volume table of contents
View Article: PDF

[17] Nonpositively curved cube complexes. CBMS Regional Conference Series in Mathematics 117 (2012) 7-14.
Book volume table of contents
View Article: PDF

[18] The relatively hyperbolic setting. CBMS Regional Conference Series in Mathematics 117 (2012) 125-128.
Book volume table of contents
View Article: PDF

[19] Hyperbolic groups with a quasiconvex hierachy. CBMS Regional Conference Series in Mathematics 117 (2012) 121-124.
Book volume table of contents
View Article: PDF

[20] Virtual specialness of malnormal amalgams. CBMS Regional Conference Series in Mathematics 117 (2012) 43-52.
Book volume table of contents
View Article: PDF

[21] Cubical small cancellation theory. CBMS Regional Conference Series in Mathematics 117 (2012) 77-93.
Book volume table of contents
View Article: PDF

[22] Applications. CBMS Regional Conference Series in Mathematics 117 (2012) 129-133.
Book volume table of contents
View Article: PDF

[23] Special cube complexes. CBMS Regional Conference Series in Mathematics 117 (2012) 31-42.
Book volume table of contents
View Article: PDF

[24] Wallspaces and their dual cube complexes. CBMS Regional Conference Series in Mathematics 117 (2012) 53-59.
Book volume table of contents
View Article: PDF

[25] Cubulating malnormal graphs of cubulated groups. CBMS Regional Conference Series in Mathematics 117 (2012) 69-76.
Book volume table of contents
View Article: PDF

[26] Daniel T. Wise. From Riches to Raags: 3-Manifolds, Right-Angled Artin Groups, and Cubical Geometry. CBMS Regional Conference Series in Mathematics 117 (2012) MR MR2986461.
Book volume table of contents

[27] Danny Calegari and Joel Louwsma. Immersed surfaces in the modular orbifold. Proc. Amer. Math. Soc. 139 (2011) 2295-2308. MR 2784794.
Abstract, references, and article information   
View Article: PDF

[28] Michael Handel and Lee Mosher. Axes in outer space. Memoirs of the AMS 213 (2011) MR 2858636.
Book volume table of contents   

[29] Louis Funar. Two questions on mapping class groups. Proc. Amer. Math. Soc. 139 (2011) 375-382. MR 2729098.
Abstract, references, and article information   
View Article: PDF

[30] T. Banakh, J. Higes and I. Zarichnyi. The coarse classification of countable abelian groups. Trans. Amer. Math. Soc. 362 (2010) 4755-4780. MR 2645049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 83 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia